Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 17, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Mar 23, 2007, 10:12 PM CDT for McPherson County, Reno County, Kansas. It was in force for 49 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 23, 2007, 10:12 PM CDT (03:12 UTC)
- Expired
- Mar 23, 2007, 11:01 PM CDT
- In force
- 49 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties McPherson County, KS, Reno County, KS
The radar
The Wichita radar (KICT), 72 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 23, 10:17 PM CDT | HAIL 0.88 | 6 Ne Inman, KS | |
| Mar 23, 10:20 PM CDT | HAIL 1 | Inman, KS | |
| Mar 23, 10:50 PM CDT | HAIL 0.75 | 1 N Mcpherson, KS | |
| Mar 23, 11:08 PM CDT | HAIL 1 | 6 S Mcpherson, KS | ONE INCH HAIL REPORTED BY KFDI STORM SPOTTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 23, 8:09 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 3.2 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1331 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 240313 SVRICT KSC113-155-240415- /O.NEW.KICT.SV.W.0017.070324T0312Z-070324T0415Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 1012 PM CDT FRI MAR 23 2007 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS. MCPHERSON COUNTY IN CENTRAL KANSAS. * UNTIL 1115 PM CDT. * AT 1011 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL... AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR BUHLER...OR 8 MILES NORTHEAST OF HUTCHINSON...AND MOVING NORTHEAST AT 20 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... BUHLER...GALVA...INMAN...MCPHERSON. THIS WARNING REPLACES THE PREVIOUS SEVERE THUNDERSTORM WARNING AFFECTING RENO...RICE AND MCPHERSON COUNTIES. SAFETY INFORMATION FOR THIS WARNING FOLLOWS: THE STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE HAIL. SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE AREA. LAT...LON 3819 9792 3807 9782 3827 9744 3853 9768 $$ CARUSO
3 follow-up statements
000 WWUS53 KICT 240330 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1029 PM CDT FRI MAR 23 2007 KSC155-240339- /O.CAN.KICT.SV.W.0017.000000T0000Z-070324T0415Z/ RENO KS- 1029 PM CDT FRI MAR 23 2007 ...THE SEVERE THUNDERSTORM WARNING FOR RENO COUNTY HAS BEEN CANCELLED... AT 1025 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. ADDITIONAL THUNDERSTORMS HAVE DEVELOPED IN NORTHEASTERN RENO COUNTY AND THESE STORMS MAY PRODUCE SMALL HAIL AND VERY HEAVY DOWNPOURS. PONDING OF WATER AND MINOR FLOODING IS POSSIBLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING FOR SOUTH CENTRAL KANSAS. LAT...LON 3819 9792 3817 9769 3827 9744 3853 9768 $$ KSC113-240415- /O.CON.KICT.SV.W.0017.000000T0000Z-070324T0415Z/ MCPHERSON KS- 1029 PM CDT FRI MAR 23 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MCPHERSON COUNTY UNTIL 1115 PM CDT... AT 1025 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR INMAN...OR 11 MILES SOUTHWEST OF MCPHERSON...MOVING NORTHEAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE... 5 MILES SOUTHEAST OF MCPHERSON BY 1050 PM CDT. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3819 9792 3817 9769 3827 9744 3853 9768 $$ CARUSO
000 WWUS53 KICT 240349 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1048 PM CDT FRI MAR 23 2007 KSC113-240415- /O.CON.KICT.SV.W.0017.000000T0000Z-070324T0415Z/ MCPHERSON KS- 1048 PM CDT FRI MAR 23 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MCPHERSON COUNTY UNTIL 1115 PM CDT... AT 1043 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL. THIS STORM WAS LOCATED 8 MILES EAST OF INMAN...OR 8 MILES SOUTH OF MCPHERSON...MOVING NORTHEAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE... 5 MILES SOUTHEAST OF GALVA BY 1105 PM CDT. SOME WEAKENING OF THIS STORM HAS OCCURRED RECENTLY. HOWEVER...A FEW HAIL STONES UP TO QUARTER SIZE ARE STILL POSSIBLE. VERY HEAVY RAINFALL MAY LEAD TO MINOR FLOODING PROBLEMS. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3819 9792 3817 9769 3827 9744 3853 9768 $$ CARUSO
000 WWUS53 KICT 240401 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1100 PM CDT FRI MAR 23 2007 KSC113-240410- /O.CAN.KICT.SV.W.0017.000000T0000Z-070324T0415Z/ MCPHERSON KS- 1100 PM CDT FRI MAR 23 2007 ...THE SEVERE THUNDERSTORM WARNING FOR MCPHERSON COUNTY HAS BEEN CANCELLED... AT 1056 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. THE THUNDERSTORMS IN MCPHERSON COUNTY WILL LIKELY CONTINUE TO PRODUCE SMALL HAIL...WIND GUSTS TO 50 MPH...AND VERY HEAVY DOWNPOURS WHICH COULD CAUSE MINOR FLOODING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING FOR SOUTH CENTRAL KANSAS. LAT...LON 3819 9792 3817 9769 3827 9744 3853 9768 $$ CARUSO
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 6:53 PM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, Mar 23, 6:53 PM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE WICHITA KS 653 PM CDT FRI MAR 23 2007 .UPDATE... WILL UPDATE TO TWEAK PRECIP CHANCES. CONVECTION TO OUR WEST SHOULD PERSIST AND INCREASE IN COVERAGE AS THE OVERNIGHT HOURS PROGRESS. THIS WILL BE THE RESULT OF INCREASED UPPER DIFFLUENCE AS UPPER LOW SLOWLY TRACKS EAST. IN ADDITION...LOW LEVEL JET WILL GET CRANKED UP AND FOCUS INTO WEST AND NW KS AS SURFACE FLOW BACKS. THIS SHOULD SET THE STAGE FOR WIDESPREAD STORMS OVER THE WESTERN HALF OF THE STATE. FOR OUR FORECAST AREA...THE BEST CHANCES FOR PRECIP WILL BE ALONG THE WESTERN EDGE...ESPECIALLY RUSSELL AND BARTON COUNTIES. THEREFORE WILL DECREASE RAIN CHANCES OVER SE KS AND INCREASE OVER THE FAR NW SECTIONS OF THE FORECAST AREA. LAWSON && .PREV DISCUSSION... /ISSUED 354 PM CDT FRI MAR 23 2007/ DISCUSSION... TONIGHT: FIRST CONCERN IS AREA IN SOUTHEAST KS WHERE THUNDERSTORMS HAVE FESTERED ALL DAY RESULTING IN SOME FLOODING. APPEARS THAT STORMS WILL REMAIN POSSIBLE INTO THE EVENING UNTIL WAVE EVIDENT ON THE WATER VAPOR LOOP CURRENTLY NEAR RED RIVER MOVES THROUGH AREA...LIKELY NEAR 0600 UTC. MEANWHILE CLEARING AND LOW LEVEL MOISTURE WILL BRING THREAT OF STRONG TO POSSIBLY ISOLATED SEVERE THUNDERSTORMS TONIGHT...MAINLY WEST OF I-35 WHERE CONVECTIVE INHIBITION IS MINIMIZED. LIMITING FACTOR APPEARS TO BE VERY MARGINAL 700MB-500MB WIND SHEAR FOR HAIL...SO HAIL PRODUCTION WILL REQUIRE ADDITIONAL STORM SCALE ORGANIZATION. WITH INCREASING UPPER SUPPORT AND ADVECTION OVERNIGHT...MAY SEE CONVECTION EITHER INCREASE OR REDEVELOP TOWARDS DAYBREAK. SAT: POTENTIAL FOR CONVECTION TO FESTER INTO THE MORNING. EUROPEAN CENTRE FOR MEDIUM RANGE WEATHER FORECASTS MODEL SUGGEST FAVORABLE UPPER DIFFLUENCE ACROSS WESTERN HALF AS CLOSED LOW LIFTS OUT OF LONGWAVE TROUGH. AMOUNT OF CLOUD COVER WILL MAKE TEMPERATURES RATHER TRICKY. SUN-MON: CONSIDERABLE UNCERTAINTY THROUGHOUT THIS PERIOD AS DRYLINE IS INITIALLY PUSHED INTO THE AREA. RIPPLES IN MEAN SOUTHWEST FLOW WILL LIKELY TRIGGER ROUNDS OF CONVECTION...BUT TIMING IS PROBLEMATIC. GLOBAL FORECAST SYSTEM MODEL DOES HINT THAT THERE WOULD BE A DECENT CHANCE TOWARDS DAYBREAK SUN FOR ELEVATED THUNDERSTORMS IN WARM AIR ADVECTION/MOISTURE ADVECTION...BUT HAVE VERY LITTLE CONFIDENCE IN GLOBAL FORECAST SYSTEM MODEL CONVECTIVE BLOBS WOULD VERIFY EXACTLY. EUROPEAN CENTRE FOR MEDIUM RANGE WEATHER FORECASTS MODEL IS LEST OPTIMISTIC...WITH SMALL CHANCE CONFINED TO SOUTHEAST KS AND OK BORDER AREAS. BOTH SUGGEST ANOTHER ROUND OF STORMS SUN AS MOISTURE SLOSHES BACK NORTHWESTWARD...THEN SURGES SOUTHEAST KS DURING THE NIGHT. TUE-THU: 00 UTC EUROPEAN CENTRE FOR MEDIUM RANGE WEATHER FORECASTS MODEL/12 UTC GLOBAL FORECAST SYSTEM MODEL IN DECENT AGREEMENT WITH OVERALL PATTERN THROUGHOUT THE PERIOD. THERE ARE SOME DIFFERENCES IN AMPLITUDE/TIMING OF WEAK SHORTWAVE ON TUE WITH GLOBAL FORECAST SYSTEM MODEL BEING FASTER/DEEPER. 850MB THETA ADVECTION COULD TRIGGER ISOLATED ELEVATED CONVECTION WED MORNING PRIOR TO 1200 UTC...BUT GIVEN DEPENDENCY ON SUBTLE ORIENTATION OF MOISTURE/WIND FIELDS OPTED NOT TO INSERT ANYTHING FOR LOW COVERAGE/PROBABILITY EVENT. BETTER CHANCES OF PRECIPITATION SHOULD OCCUR WITH DRYLINE WED AFTERNOON. LESS OPTIMISTIC ABOUT CHANCES EAST OF HIGHWAY 14 PRIOR TO WED NIGHT...BUT KEPT GOING FOR CONSISTENCY WITH NEIGHBORS. DRYLINE SHOULD SWEEP ACROSS AREA ON WED NIGHT...HOWEVER EUROPEAN CENTRE FOR MEDIUM RANGE WEATHER FORECASTS MODEL DOES FORECAST LOW LEVEL MOISTURE UNDER COLD CORE OF UPPER LOW/TROUGH SO ISOLATED THUNDERSTORMS ALSO POSSIBLE DURING PEAK HEATING ON THU. GLOBAL FORECAST SYSTEM MODEL IS FASTER/WEAKER WITH SYSTEM SO IT NEVER DEVELOPS MOISTURE BEHIND DRYLN. SO CONFIDENCE IN PRECIPITATION WED NIGHT IS CONSIDERABLY BETTER THAN ON THU. TWEAKED TEMPERATURES UP MOST PERIODS...WITH GOOD WARMING ANTICIPATED AHEAD OF FRONT AND DOWNSLOPE FLOW BEHIND FRONT SHOULD MODERATE COOLDOWN. WITH INCREASING WINDS/LOW LEVEL MOISTURE MINIMUMS SHOULD BE WELL ABOVE AVERAGE PRIOR TO FRONTAL PASSAGE. -HOWERTON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 60 74 57 78 / 30 30 40 30 HUTCHINSON 59 73 56 78 / 40 50 50 30 NEWTON 59 71 56 78 / 30 40 40 30 ELDORADO 60 74 59 78 / 30 20 40 30 WINFIELD-KWLD 62 75 60 78 / 30 20 30 40 RUSSELL 59 74 51 79 / 60 50 50 10 GREAT BEND 60 74 52 78 / 60 50 50 20 SALINA 61 74 56 78 / 40 50 50 20 MCPHERSON 60 73 56 78 / 40 50 40 30 COFFEYVILLE 61 78 61 78 / 20 20 30 40 CHANUTE 60 77 60 77 / 20 20 30 40 IOLA 59 77 60 78 / 20 20 30 40 PARSONS-KPPF 62 78 61 77 / 20 20 30 40 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 23, 8:21 PM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE WICHITA KS 821 PM CDT FRI MAR 23 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-242315- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 821 PM CDT FRI MAR 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE POSSIBLE AREAWIDE OVERNIGHT WITH THE BEST CHANCE OCCURRING WEST OF INTERSTATE 135. THE STRONGEST THUNDERSTORMS WILL BE POSSIBLE WEST OF I-35. ANY STORMS WHICH MOVE INTO THIS AREA OVERNIGHT WILL HAVE THE POTENTIAL TO BE STRONG. AN ISOLATED SEVERE STORM CANNOT BE RULED OUT WITH LARGE HAIL THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS CENTRAL AND SOUTHEAST KANSAS SATURDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS ARE LIKELY ACROSS PORTIONS OF CENTRAL KANSAS SATURDAY EVENING. THE MAIN THREAT WITH THESE STORMS WILL BE ISOLATED DAMAGING WINDS AND LARGE HAIL. STRONG STORMS WITH HEAVY RAIN CANNOT BE RULED OUT ACROSS THE ENTIRE AREA OVERNIGHT. A MORE POWERFUL STORM SYSTEM WILL MOVE OUT INTO THE PLAINS WEDNESDAY AND THURSDAY. IT APPEARS LIKELY THAT SEVERE STORMS WILL OCCUR WITH THIS SYSTEM...BUT THE COVERAGE AND EXACT TIMING REMAINS UNCERTAIN. CHECK LATER HAZARDOUS WEATHER OUTLOOKS FOR UPDATED INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED DUE TO THE ISOLATED NATURE OF THE SEVERE THREAT THIS EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP HOWERTON/LAWSON
In the hours before
Local storm report, Mar 23, 9:19 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
919 PM CDT FRI MAR 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND GST 3 W PLEVNA 37.97N 98.36W
03/23/2007 E60 MPH RENO KS TRAINED SPOTTER
&&
RBLLocal storm report, Mar 23, 9:31 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
931 PM CDT FRI MAR 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND DMG TURON 37.81N 98.43W
03/23/2007 RENO KS BROADCAST MEDIA
SMALL TREE LIMBS DOWN IN THE TOWN OF TURON. REPORTED BY
KAKE TV STORM CHASER.
&&
RBLLocal storm report, Mar 23, 9:39 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
939 PM CDT FRI MAR 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM HAIL 3 W HUTCHINSON 38.07N 97.97W
03/23/2007 E0.88 INCH RENO KS LAW ENFORCEMENT
&&
RBLLocal storm report, Mar 23, 9:54 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
954 PM CDT FRI MAR 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL HUTCHINSON 38.07N 97.91W
03/23/2007 E1.00 INCH RENO KS TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN NORTH HUTCHINSON.
&&
RBLLocal storm report, Mar 23, 10:02 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1002 PM CDT FRI MAR 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL NICKERSON 38.15N 98.09W
03/23/2007 E0.88 INCH RENO KS LAW ENFORCEMENT
&&
RBLThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 8:48 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 57 min |
| Mar 23, 9:37 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno, Rice | 38 min |
| Mar 24, 7:01 AM CDT | Severe Thunderstorm Warning | ICT | Harper | 59 min |
| Mar 24, 7:56 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno | 33 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.